MathSciNet Relay Station
MathSciNet bibliographic data
MR688642 60B12 (60F05)
Giné, Evarist; Zinn, Joel Central limit theorems and weak laws of large numbers in certain Banach spaces. Z. Wahrsch. Verw. Gebiete 62 (1983), no. 3, 323–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement